4 doctors weighed in:
I take imipramine 4 pain but it makes me fall asleep, will this symptom go away after a couple weeks ?
4 doctors weighed in

Dr. David Rosenfeld
Pain Management
1 doctor agrees
In brief: Likely yes
It is likely that the sedation will improve with time.

In brief: Likely yes
It is likely that the sedation will improve with time.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Edward Neilsen
Family Medicine
1 doctor agrees
In brief: Probably not
Although Imipramine has been shown to be quite helpful, it's use is usually limited to night-time use due to sedation, and this effect usually doesn't get much better. Many people find that a single dose before bed helps with sleep and still helps with the pain during the day.
...Even after the sedation wears off.

In brief: Probably not
Although Imipramine has been shown to be quite helpful, it's use is usually limited to night-time use due to sedation, and this effect usually doesn't get much better. Many people find that a single dose before bed helps with sleep and still helps with the pain during the day.
...Even after the sedation wears off.
Dr. Edward Neilsen
Dr. Edward Neilsen
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
933K people helped
Continue
108,000 doctors available
Read more answers from doctors